So, I've been pulsing Flagyl for a month and a half now and feel like hell! I don't know if it's side effects, herx, disease progression or a combo of all??
I am SO weak. My legs feel like jello and shake with every movement. I'm totally fatigued, dizzy, off balance, twitchy, and in a lot of pain. Everything hurts.
I had a LLMD appt last week and my dr added some supplements and also Artesunate. Any one heard of this? He said it's for babesia and it penetrates the cells to kill it. I've been taking this for about two days now. Two hours after my first dose I woke up VERY ill and shaking/trembling uncontrolably, burning sensations, and very bad pain. I was afraid to take it again, but did, and haven't had the same reaction.
I'm just worried that maybe I'm taking too much and my body can't keep up. I don't know. My LLMD said that Flagyl can be rough and cause depression which I'm also experiencing. I don't know how much more I can take. He wants me to keep taking it though.
I just feel sick. Really sick. If I could I would stay in bed all day sleeping and crying. I'm taking an anti inflammatory but it doesn't touch my pain. The pain is everywhere...
The weakness is the worst though. Makes me pretty much bed or couch ridden cause I haven't the energy to even walk without feeling like I may collapse.
Has anyone else had these effects from Flagyl? I don't know what is going on... but I'm SO ready to throw in the towel.
I have not taken Flagyl but have consistently read that it is difficult to tolerate.
I've been on Tindamax, another "cyst-buster" and it was awful for me. I had to stop taking it for about a month and now I'm taking a much smaller dose and for just 3-4 days at a time, instead of the originally planned week on/week off schedule.
Extreme fatigue was one of the most disabling symptoms for me from the Tindamax. I wasn't truly weak, but very easily exhuasted from even putting my arms over my head and other small tasks. I was also very depressed, but that was likely secondary to how tired and wiped out I felt.
If you can endure it, it may be worth it to stay the course. But don't be shy to consult your LLMD to stop/back down your dose. For me I had to balance my work and could't be at the level of disability in which Tindamax placed me. In a couple of months I hope to be able to try Tindamax at full dose again.
I was on Flagyl for 3 months and my LLMD believes it gave me a hormone imbalance (fibrocystic breast disease and lactating despite not bfing, irreuglar menses) extreme fatigue then I got the flu and couldn't keep it down. Since I've been off it I feel better and less fatigue. I also had the bad stomach and poor appetite at first, but it slowly went away. I think your symptoms are really severe though hopefully there is something else that can be done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.